A 44-year-old woman with a history of major depression and obsessive-compulsive disorder was prescribed mirtazapine. She came to the emergency department approximately 2 months after starting therapy; severe hypertriglyceridemia, acute pancreatitis, and diabetic ketoacidosis were diagnosed. Although these adverse effects have been reported in early clinical trials, we found only three published cases of subclinical pancreatitis possibly associated with mirtazapine therapy. We suspect that mirtazapine-associated hypertriglyceridemia had contributed to the development of acute pancreatitis and diabetic ketoacidosis in our patient. All these problems resolved with supportive care and discontinuation of mirtazapine. Her serum amylase, lipase, and lipid levels were normal 2 months after the acute event occurred. Health care providers should be aware of these possible adverse effects. Serum glucose and triglyceride levels should be measured at baseline and monitored regularly thereafter in all patients receiving mirtazapine therapy.